# SDR DALA2024022002319

- Difficulty date: February 16, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 90,168 hours, 17,336 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pseu
- Part number: UNKNOWN
- Condition: Faulted
- Location: Door Indication
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 1809 AT FL350 CRUISE, EICAS "L EMER DOOR" APPEARED. REMAINED FOR 30 MIN THEN WENT AWAY. CORRECTIVE ACTION: R/R PSEU PER B767 AMM 32-09. SYSTEM TESTS OK (9218142)
